# SDR FDEA202206231909

- Difficulty date: June 23, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300*
- Aircraft serial: 477
- Aircraft time: 53,413 hours, 28,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE WATER SERIVE  PANEL COMP'T LOWER CUTOUT STIFFENER AREA CORROSION AT FR12A   POSITION.   REPLACED THE SIFFENER WITH NEW ONE I.A.W A300-600 SRM 51-72-10-001 , PAGE.2 .
